# SDR DALA2016060404442

- Difficulty date: May 27, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 377, LBL 25 FLOORBEAM STABILIZER STRAP IS CRACK.  REMOVED FASTENERS & DAMAGED SECTION OF STRAP BETWEEN BS 365-377, LBL 25 IAW SRM 53-00-51, REPAIR 12.  HFEC INSP OF HOLES AND TRIM OUT IAW NDTM PT6 51-00-19 & 51-00-16 ASSET 15270, NO DEFECTS NOTED. PERFORMED DVI AT BS 365-377 LBL IAW SRM 53-00-51, REPAIR 12, STEP 4G, NO DEFECTS NOTED. FABRICATED, LOCATED, DRILLED & DEBURRED -1 STRAP 7075T6 .040 PO ST-00005636 & -2 FILLER 7075T56 .032 PO ST00006304 IAW SRM 53-00-51, REPAIR 12.  ALODINED & PRIMED IAW SRM 51-20-01. INSTALLED -1 STRAP & -2 FILLER AT BS 365-377, LBL 25 IAW SRM 53-00-51, REPAIR 12. NO FURTHER INSPECTION REQUIRED.
